# SDR SWAA2021062876337

- Difficulty date: May 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500B+2 RBL22 WL157. ; / [01] VERIFIED APPLICABILITY ON SRM53-00-53-OI-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500B+2'' RBL22 WL157; P/N143A7501-198;IN AREA 1'X.7''X0.018''DEEP; IAW SRM 51-10-02-OG-0; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; PAR. 4.A.(2); FIG.103; DETAIL A. TOOL USED: CALIPER P/N 505-675(IS000887)S/N:05946723; DEPTH GAGE; ID:ATS2473; [03] REMOVED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 500A TO BS500D RBL 22; WL157;IAW SRM 51-40-02-OG-0; [04] FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A TO BS500D RBL22 WAL 157; REPLACEMENT TO BE ACCOMPLISH ON TASK CARD TTG8Q0055VUP.; [05] VERIFIED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A TO BS500D RBL22 WL 157; REPLACEMENT TO BE ACCOMPLISH ON TASK CARD TTG8Q0055VUP
